# SDR DLM88960241

- Difficulty date: January 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912DL
- Make and model: Doug MD-88
- Aircraft serial: 49543
- Engine: Pwa JT8D15A
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bags
- Condition: Dirty
- Location: Cabin
- Stage of operation: DE
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ON DESCENT, AT 1,200 WITH WING/ENG ANTI-ICE ON, CABIN FILLED WITH STRONG ODOR AND HAZE, SETTING OFF ALL 3 SMOKE DETECTORS.  TURNED WING ANTI-ICE AND PACKS S/W TO HP BLEEDS OFF, WHICH BEGAN TO CLEAR CABIN BY LANDING.  REPLACED WATER SEPARATOR BAGS, RAN APU AND BOTH ENGINES WITH PACKS ON.  AIRFLOW ANTI-ICE ON, OPS CHECK NORMAL.
